# SDR AALA202401197608

- Difficulty date: December 22, 2023
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,863 hours, 34,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347207701000
- Condition: Corroded
- Location: Frms 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR SEAT TRACK BETWEEN FR 47 AND FR 64 AT -Y1292. REPLACED SEAT TRACK PER SRM 51-42-11.
